# SDR EIAA2010F00155

- Difficulty date: July 10, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N348CA
- Make and model: Casa C212CC
- Aircraft serial: 175
- Aircraft time: 18,189 hours, 19,575 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D2370156
- Part serial: 87030540
- Condition: Chafed
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE WARNING ILLUMINATED IN FLIGHT. MANUAL POWER REDUCTION AND VISUAL CHECK DONE, WARNING LIGHT EXTINGUISHED. NO FIRE PRESENT. FIRE DETECTION LOOP WAS FOUND CHAFFED. REPLACED DETECTION LOOP, OPS CHECK GOOD.
